# SDR YENA20151103546

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 44,204 hours, 15,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FLOORBEAM, Y1292, FR 66, CORRODED.  REPLACED THE FLOORBEAM IAW SRM 51-72-11.
